# SDR 2007UALA00684

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 41,966 hours, 30,746 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN HAS LIGHTNING STRIKE BS 552 AT STRINGER 2L.  MAJOR REPAIR:  REMOVED DAMAGE, FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER, AND FILLER REPAIR REF SRM 53-00-01 REPAIR 31 PROCEDURE V PAGE 201-240.
